# SDR ASAA2019011427780

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 20,085 hours, 6,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141145
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 20,072 hours, 6,567 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT NR 2 RAM AIR DOOR FULL OPEN REMAINED ILLUMINATED DURING FLT. ALL CB'S CLOSED. GROUNDED - YES. ACCOMPLISHED FIM 21-62-801. EXIT SRADA FAULT LIGHT ILLUMINATED. REPLACED RT RAM AIR EXHAUST ACTUATOR PER AMM 21-51-27. OPS CHECK GOOD.
